RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 34, Issue 3  


Distributive rings of continuous functions and $F$-spaces
E. M. Vechtomov
321
Periodic groups that satisfy the normalizer condition for $pd$-subgroups
F. N. Liman
333
Solvability of a factorizable group with decomposable factors
V. S. Monakhov
337
Transitive permutation groups with a single irreducible constituent of degree greater than one
A. V. Podryabinnikov
341
Abnormal maximal subgroups and solvability of finite groups
S. V. Putilov
347
Diameters of classes of functions defined on a line
V. E. Maiorov
355
Condition for an entire function to be representable by a series of generalized exponential functions
Yu. N. Frolov
367
Monotone approximation of functions by trigonometric polynomials
A. Yu. Shadrin
375
Deformation of functionals having a unique critical point
N. A. Bobylev
387
A problem with mixed boundary conditions for a quasilinear parabolic equation
R. Ya. Glagoleva
399
Some qualitative theorems for degenerate elliptic equations
A. I. Ibragimov
407
Approximation of solutions of a homogeneous convolution equation whose characteristic function satisfies lower estimates
S. I. Kalinin
417
Spaces of measurable vector-functions not containing the space $l^1$
V. A. Geiler, L. V. Chubarova
425
Absolute convergence of series in eigenfunctions of the Laplace operator in the class $C^{N/2}$
V. S. Serov
431
Semiinvariants of nonlocal functionals of Gibbs random fields
V. A. Malyshev
443
A limit theorem for a critical branching process of general type
S. M. Sagitov
453
Depth of $(0,1)$-matrices with the same row and same column sums
V. E. Tarakanov
463
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019